# SDR DLM88070206

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 48,150 hours, 37,746 cycles
- Engine time: 37,758 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEVELOPED 2000LB IMBALANCE HALF WAY THRU FLIGHT.   (RIGHT WING LOW) ACCOMPLISHED FUEL LEAK CHECKLIST.  FUEL CONT TO DECLINE TO 1900 LBS ON RT GAUGE, WHEN RIGHT ENGINE FAILED.  FUEL AT SHUTDOWN - 4200LT, 2000RT, 6300 TOTAL.  ENGINE FLAMED OUT DESCENDING THRU 10000FT.  NO RESTART ATTEMPTED.  ENGINE SHUTDOWN CHECKLIST ACCOMPLISHED.  LANDED APPROX 8 MINUTES AFTER FLAMEOUT.  REPLACED COMP PROBE, REPLACED NR 6 PROBE.  REPLACED JUNCTION PROBE.  PERFORMED A FUEL QTY TEST WITH DIP STICK PER MM AND FUELING MANUAL AND CHECKED FUEL QTY SYS PER MM 28-40-00-101-1 AND ALL COMPONENTS CHECKED GOOD.
